# SDR ASOA2015122114298

- Difficulty date: December 21, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SEAT RAIL IS CORRODED AT FS 708.00-761.85 RT SIDE.  CORROSION DAMAGE EXCEEDS ALLOWABLE LIMITS OF REO 670-53-00-013.  R & R SEAT RAIL. COMPLIED WITH EC/TC REO 670-53-00-343, REV K AND GREO 670-53-00-343, REV M.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A03. INSTALLED SIDE WALL SEAT RAIL AT FS708.00-761.85 IAW AMM 53-00-49-400-801-A03.
